Remarks on generalized rings of quotients. (English) Zbl 0136.31404


13B30 Rings of fractions and localization for commutative rings
Full Text: DOI


[1] N. Bourbaki; Algebre Commutative. Hermann, Paris (1961).
[2] L. Budach: Uber eine Charakterisierung der Grellschen Schemata. Math. Nachr., 27, 5-6 (1964). · Zbl 0148.26801
[3] M. D. Lazard: Sur les modules plats. C. R. Acad. Sci. Paris, 258 (1964). · Zbl 0135.07604
[4] M. Nagata: Local Rings. Interscience, New York (1962). · Zbl 0123.03402
[5] M. Nagata: a treatise on 14th problem of Hilbert. Mem. Coll. Sci.U niv. Kyoto, 30 (1) (1956); Corrections, ibid, 30 (3) (1957). · Zbl 0089.02502
[6] F. Richman: Generalized quotient rings, forthcoming. JSTOR: · Zbl 0145.27406
[7] R. Walker: Algebraic Curves. Princeton University Press (1950). · Zbl 0039.37701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.